# SDR QXEA2013020100324

- Difficulty date: February 1, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25P, CORRODED BETWEEN STA 1.0 AND 6.7 AND BETWEEN STA 26.7 AND 32.4.  FOUND CORROSION DAMAGE TO BE OUT OF LIMITS IAW SRM 53-20-17-00-01.  REMOVED STRINGER SECTION IAW SRM 51-40-15-02-01.  CONFIRMED STRINGER CUT LINES CRACK FREE REF NTM 51-00-06-910-801 PT 1.  RECEIVED NEW STRINGER SILL ASSY, PN 85329349, CUT TO MATCH AND DRILLED TO MATCH EXISTING AC HOLES IAW RD 8/4-53-5132/3.  FABRICATED REPAIR DOUBLERS IAW TC 8/4-53-5132/3. INSTALLED DOUBLERS AND STRINGER SILL IAW TC RD 8/4-53-5132/3. COMPLIED WITH TC RD 8/4-53-5132/3.
